Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Noninvolutorial Cremona transformations in $[n]$
Edwin J. Purcell.
Proc. Amer. Math. Soc. 3 (1952), 335-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0050916
An extension of the theorem on alternative division rings
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 3 (1952), 348-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049168
Arithmetic functions of polynomials
Eckford Cohen.
Proc. Amer. Math. Soc. 3 (1952), 352-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047071
The unique decomposition of regular $𝜔$-linear mappings as direct products
N. J. S. Hughes.
Proc. Amer. Math. Soc. 3 (1952), 359-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047042
Noncommuting quasigroup congruences
H. A. Thurston.
Proc. Amer. Math. Soc. 3 (1952), 363-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049884
The linear congruence group modulo $n$
F. A. Lewis.
Proc. Amer. Math. Soc. 3 (1952), 367-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049887
Trees, lattices, order, and betweenness
Marlow Sholander.
Proc. Amer. Math. Soc. 3 (1952), 369-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048405
A note on Boolean matrix theory
R. Duncan Luce.
Proc. Amer. Math. Soc. 3 (1952), 382-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0050559
Convergence fields or row-finite and row-infinite reversible matrices
Albert Wilansky.
Proc. Amer. Math. Soc. 3 (1952), 389-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047800
The equations $AX-YB=C$ and $AX-XB=C$ in matrices
William E. Roth.
Proc. Amer. Math. Soc. 3 (1952), 392-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047598
Symmetry of Banach algebras
Irving Kaplansky.
Proc. Amer. Math. Soc. 3 (1952), 396-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048711
Genus change in inseparable extensions of function fields
John Tate.
Proc. Amer. Math. Soc. 3 (1952), 400-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047631
Hilbert’s Nullstellensatz in infinite-dimensional space
Serge Lang.
Proc. Amer. Math. Soc. 3 (1952), 407-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047019
On ordered skew fields
T. Szele.
Proc. Amer. Math. Soc. 3 (1952), 410-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047017
On ordered domains of integrity
R. E. Johnson.
Proc. Amer. Math. Soc. 3 (1952), 414-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047018
The zeros of an analytic function of arbitrarily rapid growth
Annette Sinclair.
Proc. Amer. Math. Soc. 3 (1952), 416-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048557
A remark on a monotone singular function
H. Kober.
Proc. Amer. Math. Soc. 3 (1952), 425-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048510
Functions with values in given domain
W. K. Hayman.
Proc. Amer. Math. Soc. 3 (1952), 428-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049323
On the Green’s functions of ordinary differential systems
Kenneth S. Miller and Menahem M. Schiffer.
Proc. Amer. Math. Soc. 3 (1952), 433-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048671
Note on overconvergence in sequences of analytic functions
J. L. Walsh and E. N. Nilson.
Proc. Amer. Math. Soc. 3 (1952), 442-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047769
Sums representing Fourier transforms
R. P. Boas.
Proc. Amer. Math. Soc. 3 (1952), 444-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048626
An extension of Mercer’s theorem
R. T. Leslie and E. R. Love.
Proc. Amer. Math. Soc. 3 (1952), 448-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047159
A note on generalized Tauberian theorems. Addendum
C. T. Rajagopal.
Proc. Amer. Math. Soc. 3 (1952), 457-458
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047160
Wiener integrals of multiple variations
Margaret Owchar.
Proc. Amer. Math. Soc. 3 (1952), 459-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047257
Zeros of self-inversive polynomials
F. F. Bonsall and Morris Marden.
Proc. Amer. Math. Soc. 3 (1952), 471-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047828
Riemann’s method and the problem of Cauchy. II. The wave equation in $n$ dimensions
J. B. Diaz and M. H. Martin.
Proc. Amer. Math. Soc. 3 (1952), 476-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049451
Invariant metrics in groups (solution of a problem of Banach)
V. L. Klee.
Proc. Amer. Math. Soc. 3 (1952), 484-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047250
Extensions of the Jordan-Brouwer separation theorem and its converse
Paul A. White.
Proc. Amer. Math. Soc. 3 (1952), 488-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051504
The behavior at zero of the characteristic function of a random variable
M. Rosenblatt.
Proc. Amer. Math. Soc. 3 (1952), 498-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047957
A probabilistic approach to a system of integral equations
Leo A. Goodman.
Proc. Amer. Math. Soc. 3 (1952), 505-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047904
An essential property of the Fourier transforms of distribution functions
Eugene Lukacs.
Proc. Amer. Math. Soc. 3 (1952), 508-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047817